# SDR 371PA0057

- Difficulty date: September 28, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 25 LT AT BS 360 BEHIND E-2 RACK.  REPAIRED PER SRM 53-10-03 AND EA 53-255.
